# SDR ASOA2014091911274

- Difficulty date: August 23, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 28,799 hours, 26,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 6100928
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID CABIN OVERHEAD EXIT LIGHTS BURNED OUT.  R & R LAMPS .  OPS TESTED  EXIT LIGHTS IAW AMM 33-51-00-710-801. OPS TESTED GOOD.
